CoDE Publications CoDE Publications
IRIDIA Publications IRIDIA Publications
SMG Publications
WIT Publications
WIT Publications
SMG Publications
Home People Research Activities Publications Teaching Resources
By Class By Topic By Year
By Class By Topic By Year
login
M.-A. Remiche. Asymptotic Independence of counts in Isotropic Planar Point Processes of phase-type. Advances in Applied Probability, 32:363-375, 2000.
@article{Rem2000:article,
  author = {Marie-Ange Remiche},
  title = {Asymptotic Independence of counts in Isotropic Planar Point
           Processes of phase-type},
  year = {2000},
  journal = {Advances in Applied Probability},
  volume = {32},
  pages = {363--375}
}

Updated: 2017-03-27